Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 13, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jun 10, 2025, 2:57 PM MDT for Hudspeth County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2025, 2:57 PM MDT (20:57 UTC)
- Expired
- Jun 10, 2025, 3:45 PM MDT
- In force
- 48 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 98 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 12:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.0 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1870 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
581
WUUS54 KEPZ 102057
SVREPZ
TXC229-102145-
/O.NEW.KEPZ.SV.W.0013.250610T2057Z-250610T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service El Paso TX
257 PM MDT Tue Jun 10 2025
The National Weather Service in El Paso has issued a
* Severe Thunderstorm Warning for...
Northwestern Hudspeth County in western Texas...
* Until 345 PM MDT.
* At 256 PM MDT, a severe thunderstorm was located 13 miles east of
Desert Haven, moving southeast at 10 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Cornudas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3175 10582 3187 10569 3177 10541 3155 10561
TIME...MOT...LOC 2056Z 308DEG 9KT 3180 10571
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
TSB1 follow-up statement
038 WWUS54 KEPZ 102141 SVSEPZ Severe Weather Statement National Weather Service El Paso TX 341 PM MDT Tue Jun 10 2025 TXC229-102151- /O.EXP.KEPZ.SV.W.0013.000000T0000Z-250610T2145Z/ Hudspeth TX- 341 PM MDT Tue Jun 10 2025 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HUDSPETH COUNTY WILL EXPIRE AT 345 PM MDT... The storm which prompted the warning has weakened below severe limits, and has exited the warned area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 800 PM MDT for western Texas. && LAT...LON 3175 10582 3187 10569 3177 10541 3155 10561 TIME...MOT...LOC 2141Z 308DEG 9KT 3175 10563 $$ TSB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 10:30 AM MDT, 4 hours 27 minutes earlier. Its key messages:
- Scattered thunderstorms through Wednesday.
- Low chance of thunderstorms Thursday through Friday, but mostly limited to Otero and Hudspeth Counties.
- Seasonable temperatures Tuesday and Wednesday, with heat building Friday through the weekend.
Area forecast discussion, Jun 10, 10:30 AM MDT, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
1030 AM MDT Tue Jun 10 2025
...New DISCUSSION, AVIATION, FIRE WEATHER...
.KEY MESSAGES...
- Scattered thunderstorms through Wednesday.
- Low chance of thunderstorms Thursday through Friday, but
mostly limited to Otero and Hudspeth Counties.
- Seasonable temperatures Tuesday and Wednesday, with heat
building Friday through the weekend.
&&
.DISCUSSION...
Issued at 1030 AM MDT Tue Jun 10 2025
We are still expecting an active day across Southern NM and Far W.
TX. Vis satellite shows plenty of Alto-CU across Northern and
Central NM pushing south associated with a cold pool aloft ahead
of a weak vort max over SE AZ. The expectation is these two
features, combined with marginal low and mid-level moisture will
be responsible for scattered to widespread showers and
thunderstorms this afternoon and evening. RAP shows 500-1500 J/kg
of CAPE this afternoon with the lowest values west of the Rio
Grande, and highest values toward Hudspeth County. Shear will
range 20-30 knots with inverted-V profiles. Thus, storms will be
capable of gusty to damaging winds (45-65 MPH) with subsequent
blowing dust. Within the deeper moisture, the risk for large hail
increases as well. SPC has areas along and east of the Rio Grande
within a Marginal Risk (category 1 of 5) with parts of Hudsepth in
a Slight Risk (2 of 5), which seems reasonable. Given the high
T-Td spread, especially across the Rio Grande Valley, the threat
for heavy rain is low with models model showing a few hundredths
to 0.10" of rain with the heaviest pockets approaching 0.25". Most
activity will exit the CWA by sunset becoming a mature MCS across
the Big Bend of TX.
By tomorrow, the weak s/w approaching us will be over TX with some
strengthening forecast. With no mechanism to flush out the
moisture, meager instability will remain across the CWA, mainly
along and east of the Rio Grande. In spite of neutral to subtle
height rises, CAMs show scattered mountain and isolated lowland
storms again in the afternoon and evening. Given the wide T-Td
spread, gusty winds would be the main concern along with some
threat for dry lightning. Overall though, given slightly lower
moisture and height rises, coverage and intensity should be lower
than today.
Heading into the remainder of the week and into the weekend, the
subtropical ridge will build into the Desert SW, peaking as a 597
dm 500 mb high, centered over the AZ-NM border on Sunday
afternoon. Highs will climb with many locations reaching 105F in
the Desert Lowlands, especially Friday through Monday. Heat
advisories will undoubtedly be needed with the 75th percentile
pushing El Paso near Extreme Heat Warning Criteria (110F). A
couple factors that may keep us from reaching the higher end of
guidance (as if it's not hot enough) are the placement of the high
and moisture never truly flushes out. As far the former goes,
with the high to our west, we will keep weak northerly flow aloft,
which isn't ideal for extreme heat. It will also help keep the
door open for easterly surface flow, which will limit WAA as well
as keep the door open for moisture. Speaking of moisture, we have
no mechanism to flush it out although the Euro manages to do so.
The GFS keeps decent moisture in place on Friday, leading to
isolated thunderstorms, which is not reflected in the NBM and thus
our grids. The increased moisture would keep at least low
mountain POPs in place as well as foster some cloud development in
the afternoons, putting a 1 or 2 degree check on afternoon highs,
which is appreciated when temps climb over 105.
&&
.AVIATION...
(18Z TAFS)
Issued at 1030 AM MDT Tue Jun 10 2025
An UL disturbance will bring an increase in clouds along with
SHRA and TSRA for the entire area beginning across the mountains
before spreading into the lowlands. The window with the highest
risk will be 18z to 00z with convection moving north to south.
Strong outflow winds up to 50 knots will be the main concern,
which may kick up dust. Bases down to 100 can be expected with
brief moderate to heavy rain for any cells that move over
terminals.
Outside of storms, expect SCT-BKN100 with winds becoming northerly
this afternoon, topping out around 10 knots with gusts to 20
knots. Skies will clear after dark with light winds, most
convection should be done by sunset.
&&
.FIRE WEATHER...
Issued at 1030 AM MDT Tue Jun 10 2025
Meager moisture and weak disturbance will foster scattered to
widespread showers and thunderstorms this afternoon with gusty to
damaging winds the main concern. Given the large temperature-
dewpoint spread, leading min RH values in the teens and 20s, there
will be a modest dry lightning risk, primarily over the lowlands
as well. Winds outside of storms will be light. We will see
additional showers and thunderstorms again on Wednesday, but
lesser moisture and less upper-level support will reduce coverage.
By Thursday, lasting into early next week, we will enter a very
hot and dry pattern though model guidance disagrees on how dry it
will be come. Either way, winds will be light, but the "wetter"
guidance indicates a low risk for showers and thunderstorms on
Friday. Venting will range good to very good today and tomorrow
with very good to excellent the rest of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 69 98 73 102 / 30 10 10 0
Sierra Blanca 60 91 66 96 / 40 20 10 10
Las Cruces 61 94 66 98 / 20 10 20 0
Alamogordo 60 93 65 98 / 30 20 20 10
Cloudcroft 46 70 50 75 / 30 40 20 30
Truth or Consequences 64 95 68 99 / 20 30 10 10
Silver City 59 90 62 92 / 10 20 10 10
Deming 62 98 66 101 / 10 10 10 0
Lordsburg 62 96 64 98 / 0 10 10 0
West El Paso Metro 68 95 73 100 / 20 10 10 0
Dell City 62 93 65 99 / 40 20 10 10
Fort Hancock 65 99 71 104 / 30 10 10 10
Loma Linda 62 88 68 93 / 30 10 10 10
Fabens 65 98 70 103 / 30 10 10 0
Santa Teresa 65 95 68 99 / 20 10 20 0
White Sands HQ 68 95 72 99 / 30 10 20 10
Jornada Range 60 94 63 98 / 30 20 20 10
Hatch 61 97 63 101 / 20 20 20 10
Columbus 66 98 70 100 / 10 10 10 0
Orogrande 62 92 66 97 / 30 10 20 10
Mayhill 50 80 54 85 / 30 50 10 40
Mescalero 50 81 54 87 / 30 40 20 30
Timberon 48 78 52 83 / 30 40 20 30
Winston 52 86 54 89 / 20 40 10 10
Hillsboro 60 93 63 97 / 20 30 20 10
Spaceport 59 93 61 97 / 20 20 20 10
Lake Roberts 55 90 56 92 / 20 30 10 10
Hurley 58 93 61 94 / 10 20 10 10
Cliff 59 97 61 98 / 10 20 10 0
Mule Creek 59 93 60 94 / 10 10 0 0
Faywood 60 91 63 94 / 10 20 10 10
Animas 62 97 66 98 / 0 0 0 0
Hachita 61 96 65 98 / 10 10 10 0
Antelope Wells 62 96 65 97 / 0 0 10 0
Cloverdale 62 91 63 92 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...None.
&&
FORECASTER...34-BrownIn the hours before
Special weather statement, Jun 10, 11:01 AM MDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service El Paso TX
1101 AM MDT Tue Jun 10 2025
NMZ415-416-101730-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
1101 AM MDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OTERO COUNTY
THROUGH 1130 AM MDT...
At 1100 AM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Elk Silver, moving southeast at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Elk Silver and Sixteen Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3326 10547 3313 10531 3311 10532 3299 10557
3313 10563
TIME...MOT...LOC 1700Z 316DEG 14KT 3313 10553
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
BROWNSpecial weather statement, Jun 10, 11:48 AM MDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service El Paso TX
1148 AM MDT Tue Jun 10 2025
NMZ415-416-101815-
East Slopes Sacramento Mountains Below 7500 Feet NM-
Sacramento Mountains Above 7500 Feet NM-
1148 AM MDT Tue Jun 10 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN OTERO COUNTY
THROUGH 1215 PM MDT...
At 1148 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Ruidoso Downs. This thunderstorm was nearly
stationary.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Otero
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 3326 10532 3315 10538 3323 10555 3331 10549
3331 10538
TIME...MOT...LOC 1748Z 053DEG 3KT 3326 10545
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BROWNSpecial weather statement, Jun 10, 1:59 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service El Paso TX
159 PM MDT Tue Jun 10 2025
NMZ417-102030-
Otero Mesa NM-
159 PM MDT Tue Jun 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN OTERO COUNTY THROUGH
230 PM MDT...
At 159 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 8 miles southwest of Lincoln National Forest, moving
south at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lincoln National Forest, Crow Flats, and Brokeoff Mountains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
south central New Mexico.
&&
LAT...LON 3235 10537 3250 10506 3235 10485 3206 10485
TIME...MOT...LOC 1959Z 006DEG 8KT 3224 10500
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
ZAThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:01 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 29 min |
| Jun 10, 2:29 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 31 min |
| Jun 10, 2:32 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 3 hr |
| Jun 10, 3:29 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 31 min |
| Jun 10, 3:40 PM MDT | Special Weather Statement | EPZ | El Paso | 35 min |
| Jun 10, 3:59 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 17 min |
| Jun 10, 4:46 PM MDT | Areal Flood Advisory | EPZ | El Paso | 119 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.